Home > News > Marek Svetlik: Isoperimetric inequality and related problems

Marek Svetlik: Isoperimetric inequality and related problems

Date: 27. 11. 2016
Source: Complex analysis seminar
Četrtek, 01.12.2016 ob 10:15, Plemljev seminar na Jadranski 19
V ČETRTEK, 1. decembra ob 10. uri in 15 minut, bo v okviru seminarja za kompleksno analizo predaval Marek Svetlik z Univerze v Beogradu, Srbija.

Title: Isoperimetric inequality and related problems.

Abstract: Let \Gamma be a simple closed curve in the Euclidean plane and \Omega is the interior of \Gamma. If L is the length of \Gamma and A is the area of \Omega, then the isoperimetric inequality states that 4\pi A \leq L^2 (1). Equality holds in (1) if and only if \Gamma is a circle. There are many proofs and many generalizations of inequality (1).

Here, we discuss the isoperimetric-type inequalities for subharmonic functions on the polydisk, capacity, the transportation approach and related problems. In particular, we consider new approaches to the exact estimate of the isoperimetric coeffcient in the plane and the space (see for a review of the subject M. Mateljević, Isoperimetric-type inequalities for subharmonic functions on the polydisk, capacity, transportation approach, and related problems, Filomat 29:2 (2015), 275-302).  

Seminar bo v PLEMLJEVEM SEMINARJU na Jadranski 19. Vljudno vabljeni!

Vodji seminarja

Josip Globevnik in Franc Forstnerič